# SDR A6WA2018071845931

- Difficulty date: July 9, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 35,658 hours, 34,274 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R13024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 605 ON THE FWD SIDE ABOVE AND BELOW STRINGER 9L CRACKED. REPAIRED FRAME 605 IAW REO 601R-53-61-5214.
